# SDR REXA200600011

- Difficulty date: February 10, 2006
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N8665A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7665
- Aircraft time: 8,785 hours, 7,567 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Pump
- Part number: 601R752251
- Part serial: MX654072
- Condition: Defective
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

UPON CLIMBOUT WHEN SELECTING GEAR UP RECEIVED GEAR DISAGREE MESSAGE.  QRH FOLLOWED, RETURNED TO MEM WITH UNEVENTFUL LANDING.  MAINT FOUND NR 3 HYDRAULIC PUMP LOW PRESSURE, REMOVED AND REPLACED PUMP OPERATIONAL CHECK PER AMM.
